# SDR SWAA2023020698090

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 71,979 hours, 42,693 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FRONT SPAR UPPER SLIDER IS CRACKED<[01] REMOVED AND REPLACED UPPER SLIDER IAW AMM 53-31-31
